1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Heroin Constipation

Discussion in 'Heroin ~ Addiction and Recovery' started by tj85746, Dec 22, 2014.

  1. tj85746

    tj85746 New Member

    does it ever go away or can your GI tract be permanently effected?

    THANKS

    [h=1][/h]
     
  2. spring

    spring Administrator

    No, it's not permanent. It's the opiate stopping your ability to move your bowels. Once you get the opiates out of your system or drastically lower your dose your body will readjust.
     
  3. StuckonSubs

    StuckonSubs Well-Known Member

    Try some Aloe Vera juice. It gets things moving well (for me it did anyway). And it is very healing for your stomach and intestines.
     

Share This Page